Found: 12 resources


Narrow your search

Resource type

article (12)


Language

English (12)


Year
From To Submit

2021 (2)

2020 (3)

2019 (2)

2018 (1)

2017 (1)

More...
Listing 1 - 10 of 12
<<
Page
of 2
Sort by

Jordan Homomorphism on ΓM- Modules

Journal of university of Anbar for Pure science, 2016, Volume 10, Issue 2, Pages 30-34
 

Feeble ring

Tikrit Journal of Pure Science, 2020, Volume 25, Issue 1, Pages 134-138
 

U- S Jordan Homomorphisim of Inverse Semirings

Iraqi Journal of Science, 2019, Volume 60, Issue 8, Pages 1783-1790
 

Some Results on Reduced Rings

Baghdad Science Journal, 2008, Volume 5, Issue 4, Pages 669-675

On Preradical of Semimodules

Baghdad Science Journal, 2018, Volume 15, Issue 4, Pages 472-478

Listing 1 - 10 of 12
<<
Page
of 2
Sort by